# SDR DALA2024042204634

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 90,237 hours, 11,933 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3302 SEAT MOUNTED EMERGENCY LIGHT AT 58B INOP. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-52. (5844246)
